# SDR CALA2014052900696

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 62,914 hours, 16,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Shorted
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTS INOPERATIVE FROM ROW 30 - 40.  R & R SHORTED FUSE FROM AFT EMER LIGHT BATTERY CHARGER, OPERATIONS CHECKED GOOD.
